A linear programming background for the R∞ HFF upper bound proof

Labádi, Máté: A linear programming background for the R∞ HFF upper bound proof. Conference of PhD Students in Computer Science, (5). p. 67. (2006)

[img] Cikk, tanulmány, mű
cscs_2006_067.pdf

Download (59kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (5.) (2006) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2006
Volume: 5
Page Range: p. 67
Uncontrolled Keywords: Lineáris programozás - előadáskivonat, Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 67. p.
Date Deposited: 2019. Oct. 16. 12:29
Last Modified: 2019. Oct. 16. 12:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/59868

Actions (login required)

View Item View Item